# SDR AALA20120306023

- Difficulty date: March 5, 2012
- Submitted: March 7, 2012
- Operation: Air carrier
- Aircraft: N766AN
- Make and model: Boeing 777223
- Aircraft serial: 32880
- Aircraft time: 36,972 hours, 4,673 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT 38C ESCAPE PATH LIGHT MISSING LENS.  REPLACED LENS COVER FOR SEAT 38C ESCAPE PATH LIGHT.  OPS CHECK NORMAL.
